Valery Gritsenko
Valery Gritsenko
Laboratoire Painleve, University Lille 1 and National Research University High School of Economics, faculty of mathematics
Подтвержден адрес электронной почты в домене hse.ru
НазваниеПроцитированоГод
Automorphic forms and Lorentzian Kac–Moody algebras part ii
VA Gritsenko, VV Nikulin
International Journal of Mathematics 9 (02), 201-275, 1998
1681998
Siegel automorphic form corrections of some Lorentzian Kac-Moody Lie algebras
VA Gritsenko, VV Nikulin
American Journal of Mathematics 119 (1), 181-224, 1997
1651997
Automorphic forms and Lorentzian Kac–Moody algebras part ii
VA Gritsenko, VV Nikulin
International Journal of Mathematics 9 (02), 201-275, 1998
1321998
Automorphic forms and Lorentzian Kac–Moody algebras part ii
VA Gritsenko, VV Nikulin
International Journal of Mathematics 9 (02), 201-275, 1998
1321998
Automorphic forms and Lorentzian Kac–Moody algebras part ii
VA Gritsenko, VV Nikulin
International Journal of Mathematics 9 (02), 201-275, 1998
1321998
Siegel automorphic form corrections of some Lorentzian Kac-Moody Lie algebras
VA Gritsenko, VV Nikulin
American Journal of Mathematics 119 (1), 181-224, 1997
1321997
Siegel automorphic form corrections of some Lorentzian Kac-Moody Lie algebras
VA Gritsenko, VV Nikulin
American Journal of Mathematics 119 (1), 181-224, 1997
1321997
The Kodaira dimension of the moduli of K3 surfaces
VA Gritsenko, K Hulek, GK Sankaran
Inventiones mathematicae 169 (3), 519-567, 2007
1102007
Igusa modular forms and'the simplest'Lorentzian Kac-Moody algebras
VA Gritsenko, VV Nikulin
Sbornik: Mathematics 187 (11), 1601, 1996
861996
Elliptic genus of Calabi-Yau manifolds and Jacobi and Siegel modular forms
V Gritsenko
arXiv preprint math/9906190, 1999
791999
Elliptic genus of Calabi-Yau manifolds and Jacobi and Siegel modular forms
V Gritsenko
arXiv preprint math/9906190, 1999
791999
Moduli spaces of irreducible symplectic manifolds
V Gritsenko, K Hulek, GK Sankaran
Compositio Mathematica 146 (2), 404-434, 2010
782010
Irrationality of the moduli spaces of polarized abelian surfaces
V Gritsenko
Abelian varieties (Egloffstein, 1993), 63-84, 1995
761995
Irrationality of the moduli spaces of polarized abelian surfaces
V Gritsenko
Abelian varieties (Egloffstein, 1993), 63-84, 1995
761995
Minimal Siegel modular threefolds
V Gritsenko, K Hulek
Mathematical Proceedings of the Cambridge Philosophical Society 123 (3), 461-485, 1998
721998
K3 surfaces, Lorentzian Kac--Moody algebras and Mirror Symmetry
VA Gritsenko, VV Nikulin
arXiv preprint alg-geom/9510008, 1995
641995
K3 surfaces, Lorentzian Kac--Moody algebras and Mirror Symmetry
VA Gritsenko, VV Nikulin
arXiv preprint alg-geom/9510008, 1995
641995
Abelianisation of orthogonal groups and the fundamental group of modular varieties
V Gritsenko, K Hulek, GK Sankaran
Journal of Algebra 322 (2), 463-478, 2009
552009
Moduli of K3 surfaces and irreducible symplectic manifolds
V Gritsenko, K Hulek, GK Sankaran
arXiv preprint arXiv:1012.4155, 2010
522010
Moduli of K3 surfaces and irreducible symplectic manifolds
V Gritsenko, K Hulek, GK Sankaran
arXiv preprint arXiv:1012.4155, 2010
522010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20